# SDR ASAA2022101040228

- Difficulty date: October 10, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,342 hours, 15,097 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 607551005
- Part serial: 050839802
- Condition: Warning Light
- Location: R Wing Front Spa
- Part time: 51,350 hours, 15,101 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, #2 FORWARD FUEL PUMP LIGHT ILLUMINATED, PER QRH, FORWARD PUMP SELECTED OFF. LEVELING IN CRUISE, #2 FORWARD PUMP SELECTED ON WITH NORMAL OPERATION REMAINDER OF FLIGHT. SIMILAR LOG ENTRY ON PAGE 60395418 (09-26-2022). GROUNDED - YES. REF B737-800 FIM 28-22 TASK 806, INITIAL EVALUATION NORMAL/ NO FAULTS FOUND. DUE TO HISTORY REPLACED THE #2 FUEL TANK FWD FUEL PUMP MOTOR IMPELLER REF B737-800 AMM 28-22-41/401.
